MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TIB SZ4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TIB SZ4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 33680004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Inflammation (1932)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Sterility assurance reviewed sterility documents and noted: more detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2022: wound dehiscence.Delayed wound healing.Small area of wound dehiscence noted in the flap area of the incision at the 3 week post op visit.Recommendations included xeroform dry dressing changes daily, wash with soap and water, continue nonweight bearing, and follow-up in 1 week.(b)(6) 2022: improving.Incision is healing well.1 small area of eschar.Follow-up 2-3 weeks.(b)(6) 2022: worsening.Redness around incision site with new drainage.Recommend irrigation and debridement with iv antibiotics and revision with poly exchange.Everlast poly was removed and discarded.(b)(6) 2022: improving.(b)(6) 2022: improving.Incision healing well.Medihoney and gauze dressing.Daily dressing changes.Okay to wash with soap and water.Nonweight bearing.Home pt, very gentle ankle range of motion.(b)(6) 2022: improving.Incision healing well.Incision has almost fully healed, just 1 pinpoint area that he can continue medihoney and gauze in the next few days until this heals up.Gradual progression to full weightbearing in the tall boot.Commence physical therapy.(b)(6) 2022: improving.Incision healing well.Continue with cushioned athletic shoe.Finish out physical therapy.Revision surgery with polyethylene exchange on (b)(6) 2022.".

Brand Name
INFINITY ADAPTIS TIB SZ4 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20426141
Report Number3010667733-2024-00715
Device Sequence Number15558678
Product Code HSN
UDI-Device Identifier00889797069663
UDI-Public00889797069663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680004
Device Lot Number1697267
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight86 KG